# SDR UPS00431752

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window Belt
- Part number: 65B04114
- Condition: Corroded
- Location: Bs 900 - 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, WINDOW FORGING STA 900 - 920 RHS HAD EVIDENCE OF CORROSION BETWEEN FORGING AND OUTER SKIN.  REMOVE FORGING FOR INVESTIGATION REF QUERY NOTE 06/2000.  REPAIRED IAW QUERY NOTE 06/2000.  ALSO REF UPS ENGINEERING FILE NUMBER 747-53-1090.
